# SDR AALA202207057331

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737
- Aircraft serial: 31208
- Aircraft time: 22,688 hours, 9,007 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF, GEAR AND FLAPS JUST RETRACTED, WE RECEIVED THE FOLLOWING SIX PACK LIGHTS, "HDR" FLT CNTR", "OVHD", BUT NO LIGHTS VISIBLE ON OVERHEAD PANEL AND NORMAL HYDRAULIC. PRESSURE AND QUANTITY PREVAILED.  WE DID MULTIPLE BULB TESTS BUT ALL OVERHEAD LIGHTS ILLUMINATED NORMAL. AIRCRAFT RETURNED TO ORD EMERGENCY WAS DECLARED. DUE TO FAILURE OF THE NUMBER 1 ENGINE DRIVEN HYDRAULIC PUMP, NUMBER 1 ENGINE DRIVEN PUMP HAS BEEN REPLACED PER AMM 29-11-11. SYSTEM A HYDRAULICS HAVE BEEN FLUSHED PER TASK CARD 08L0029005.
